Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The initial value problem for a degenerate wave equation


Authors: Y. Kannai and S. Kiro
Journal: Proc. Amer. Math. Soc. 104 (1988), 125-130
MSC: Primary 35L80; Secondary 35H05, 58G17
MathSciNet review: 958055
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Cauchy problem for a degenerate wave equation, for which the spatial part is essentially a hypoelliptic sum of squares, is solved via a suitable modification of the standard Hilbert space approach for the usual problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35L80, 35H05, 58G17

Retrieve articles in all journals with MSC: 35L80, 35H05, 58G17


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0958055-6
PII: S 0002-9939(1988)0958055-6
Article copyright: © Copyright 1988 American Mathematical Society